# SDR SWIA201439339

- Difficulty date: August 29, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 30,081 hours, 24,955 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Strap
- Condition: Failed
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 601R-57-046, PART B, STEP 4, DISCOVERED RT MLG TRUNION STRAP DAMAGED THAT EXCEEDES PRE-COLD WORK LIMITS.  REPAIRED IAW REO.
